# SDR SWAA2024121261611

- Difficulty date: November 20, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 57,880 hours, 34,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED ON BS337.2 AT LBL6.74 WL 153.5 APPROX 2024-685624<[01] REPLACED WEB LOCATED ON BS323.7 TO BS348.2 LBL6.74 WL 153.5 IAW B737-700 SRM 51-40-02-0G-0 DWG 141A8511; SHEET 11; REV ? AND DWG 141A0650; SHEET 167; REV A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB LOCATED ON BS323.7 TO BS348.2 LBL6.74 WL 153.5 IAW B737-700 SRM 51-40-02-0G-0 DWG 141A8511; SHEET 11; REV ? AND DWG 141A0650; SHEET 167; REV A.  RII SEE INDIVIDUAL SIGN OFF BELOW
